# SDR SWIA200312672

- Difficulty date: November 14, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 11,823 hours, 17,338 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INBOARD SIDE NACELLE DECK CHAFED AND CRACKED AT HYDRAULIC PRESSURE HOSE NIPPLE CONNECTION (REF:  S/B 120-29-0049 PAGE 2, FIG 1, DET B).  DISCOVERED DURING C-CHECK INSPECTION.  DOUBLER ADDED TO AREA, INBOARD NACELLE DECK IAW SRM120 51-10-02 PG 2 SEC 2B.
